Explicit computation of the effective characteristics of
Doklady Akademii Nauk, Tome 340 (1995) no. 3, pp. 295-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_3_a0,
author = {N. S. Bakhvalov and M. \`E. \`Eglit},
title = {Explicit computation of the effective characteristics of},
journal = {Doklady Akademii Nauk},
pages = {295--299},
year = {1995},
volume = {340},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_3_a0/}
}
N. S. Bakhvalov; M. È. Èglit. Explicit computation of the effective characteristics of. Doklady Akademii Nauk, Tome 340 (1995) no. 3, pp. 295-299. http://geodesic.mathdoc.fr/item/DAN_1995_340_3_a0/